MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; INTRODUCER, CATHETER
Model Number 406849
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a radiofrequency ablation of supraventricular tachycardia, a blood leak was noted from the hemostasis valve.The guidewire was inserted after puncturing for femoral vein access.After inserting the atrial septal puncture sheath along the guidewire, the valve of the sheath was slowly leaking blood.The sheath was replaced and the procedure was completed with no adverse effects on the patient.
 
Additional Manufacturer Narrative
One fast-cath¿ transseptal guiding introducer swartz¿ sl transseptal series, sl1¿ 8.5f was received for evaluation.A dilator from current inventory was inserted and removed from the sheath.The sheath was tested for leaks.An aspiration vacuum leak test was conducted; air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; water was noted to leak out of the hemostasis hub.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the sidewall of the seal.No visual anomalies were on the distal face of the seal.A corrective action was initiated to address the failure mode of this introducer leak.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22115932
Report Number3005334138-2025-00304
Device Sequence Number4122859
Product Code DYB
UDI-Device Identifier05414734203388
UDI-Public(01)05414734203388(10)10592067(17)271031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406849
Device Catalogue Number406849
Device Lot Number10592067
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown